Health knowledge made personal
Join this community!
› Share page:

If I inhaled suboxone by nose, what would be the effects?


Posted by firefox48

 
Answers (1)
Sort by: Newest first | Oldest first
So long as you have already taken this medication, the only effect would be that of the suboxone. Some users state achieving a better absorption with this method. The only real concern here is that using suboxone this way does not contribute to the life changes needed to be on the road to recovery. Some even feel that twice daily dosing is using the med as a "crutch". Opiod addiction is tough, and snorting the drug will only delay your life as a clean and sober person. You have to be ready, when you are, you won't want to do this. Good luck.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: